# SDR UIEA2015040500199

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 67,683 hours, 10,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK FLOOR SEAT TRACK AT STATION 1830, RBL 11.33.  REPAIR SEAT TRACK IAW SRM 53-00-52-2R-12 REPAIR 12 REV 72 & EI NO T2015A53B-653 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
